Suggest remedy for light headedness in a person with high BP

default
Posted on Tue, 30 Jun 2015 in Hypertension and Heart Disease
Question: My BP is 141/87 and HR 110 I'm 70 yr.old male, 218 pds 6.0 ft.Imon bp medication, licenopril, 40mgs.and increase with felidopine 5mgs when Bp is high. I take licenopril at night, and if bp os high when I wake up I take a felidopine 5mgs.bp still high, am I at risk ? I feel a bit light headed and out of sorts w similar bpreadings on omron bp device.Any suggestions
doctor
Answered by Dr. Ilir Sharka 34 minutes later
Brief Answer:
A high BP therapy modulation may be necessary.

Detailed Answer:

Hello!

Thank you for asking on HCM!

Regarding your concern, I would explain that you have borderline high blood pressure values.

Facing your actual clinical scenario, I would recommend to keep monitoring closely your BP values, several times during the day.

If BP measurements continue to show these values, I recommend to use on a regular daily basis Felodipine concomitantly with Lisinopril.

If High BP values persist again, you need to consult your attending physician for a review of the prescribed high BP therapy (probably increase of calcium channel blocker dose, adding a thiazide, etc).

Meanwhile, try to use a balanced diet, avoid excess salt, stimulant drinks that may trigger high BP readings (excess caffeine, tea, etc).

Much efforts are necessary to adjust your weight. Keep walking at least 30 min every day. And don't worry, as high BP is a totally controllable risk!

Hope to have been helpful to you!

Feel free to ask me whenever you need! Greetings! Dr. Iliri


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 7254 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  

Recent questions on  Bp medication

doctor1 MD

Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication...

doctor1 MD

Hi, I have been suffering for 7 months with a whole range of symptoms and I seem to be getting nowhere with my doctors. After being ill for about 5...

doctor1 MD

Dear Doctor,

In the past two years i have been experiencing fast heart beat and their after i feel week for at least 5 minutes. This same attack...

doctor1 MD

My 73 y.o. mother had a hernia repair yesterday (under general anesthesia) is now on 5mg Lortab 1-2 tabs q 6 h... we just got her some phenergan...

doctor1 MD

Hi sir, my father 63 had a heart bypass surgery one year ago, he is fine but he has suddenly giddiness and felt down,. we met doctor and he took...

doctor1 MD

I have been under a lot of pressure and stress lately and I have a history of anxiety . My blood pressure has been around 140/100 and I can’t seem...

doctor1 MD

Im experiencing tight chest and high blood pressure .

Get personalised answers from verified doctor in minutes across 80+ specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2